FREE delivery & 40% Discount for next 3 orders! Place your 1st order in.

Until the end of the sale:
00
days
00
hours
00
minutes
00
sec.

Geocold Plus Capsule [Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)]

Geologic Labs Pvt. Ltd.
SKU:

CSPd318150

Composition: Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)
7,120.00 Original price was: ₹7,120.00.7,120.00Current price is: ₹7,120.00.
712.00 per Capsule
strip of 10 capsules
WhatsAppChat
Geocold Plus Capsule [Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)]

Geocold Plus Capsule [Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)]

7,120.00

WhatsAppChat

Products are almost sold out

This product is about to run out

available only:

100

In Stock

Estimated delivery: Sep 09 - Sep 12

100% Money Back Guarantee

  • 10 days delivery

  • prepaid discounts

  • Tested & Delivered


In Treatment of Common cold Geocold Plus Capsule is a combination of medicines that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.

  • Offer: Use code SAVE10 to get 10% off on your 1st order.

  • 100% Warranty: Shop risk free

Add to wishlist
Compare
SKU: CSPd318150 Category: Tags: , Brand:

Reviews

There are no reviews yet.

Be the first to review “Geocold Plus Capsule [Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)]”

Your email address will not be published. Required fields are marked *

Geocold Plus Capsule is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.Geocold Plus Capsule is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are nausea, vomiting, stomach pain, insomnia, restlessness, coordination impaired, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Take this medicine in the dose and duration as advised by your doctor. Geocold Plus Capsule may be taken with or without food, but it is better to take it at a fixed time.

Take this medicine in the dose and duration as advised by your doctor. Geocold Plus Capsule may be taken with or without food, but it is better to take it at a fixed time.

'- Alcohol : UNSAFE

It is unsafe to consume alcohol with Geocold Plus Capsule.

- Pregnancy : CONSULT YOUR DOCTOR

Geocold Plus Capsule may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.

- Breast feeding : SAFE IF PRESCRIBED

Geocold Plus Capsule is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.

- Driving : UNSAFE

Geocold Plus Capsule may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.

- Kidney : CAUTION

Geocold Plus Capsule should be used with caution in patients with severe kidney disease. Dose adjustment of Geocold Plus Capsule may be needed. Please consult your doctor.Regular monitoring of blood pressure is advised for dose adjustment.

- Liver : CAUTION

Geocold Plus Capsule should be used with caution in patients with liver disease. Dose adjustment of Geocold Plus Capsule may be needed. Please consult your doctor.

If you miss a dose of Geocold Plus Capsule, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

strip of 10 capsules

Habit Forming :: No
Therapeutic Class :: RESPIRATORY

Treatment of Common cold

Q. What is Geocold Plus Capsule?::: Geocold Plus Capsule is a combination of four medicines: Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine. This combination is helpful in relieving the symptoms of cold such as body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose.| Q. Are there any foods which I have to avoid while taking Geocold Plus Capsule?::: Geocold Plus Capsule contains caffeine. So, it is preferable to avoid medicines or food that contain caffeine. Foods like coffee, tea, cola drinks or chocolate should be avoided as they may add to your total caffeine intake. Also, avoid drinking alcohol (beer, wine etc) while you are taking this medicine.| Q. Can the use of Geocold Plus Capsule cause sleepiness or drowsiness?::: Yes, Geocold Plus Capsule can make you feel drowsy or sleepy. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities at the beginning of your treatment until you know how this medicine affects you.| Q. Are there any serious side effects associated with the use of Geocold Plus Capsule?::: Serious side effects with Geocold Plus Capsule are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat.| Q. Can I breastfeed while taking Geocold Plus Capsule?::: No, it is not advisable to breastfeed while using Geocold Plus Capsule. This medicine contains diphenhydramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.| Q. Will a higher than the recommended dose of Geocold Plus Capsule be more effective?::: No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having serious side effects and toxicity. If the recommended doses do not relieve your symptoms or there is an increased severity of your symptoms, please consult your doctor.| Q. Are there any contraindications associated with use of Geocold Plus Capsule?::: It is not recommended to use Geocold Plus Capsule if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers or overactive thyroid (hyperthyroidism), unless advised by the doctor. The use of Geocold Plus Capsule should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.| Q. What are the instructions for the storage and disposal of Geocold Plus Capsule?::: Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Nausea
Vomiting
Insomnia (difficulty in sleeping)
Dizziness
Impaired coordination
Headache
Sedation
Inability to concentrate
Irritability
Tremors
Diarrhea
Dryness in mouth
Fatigue
Blurred vision

Same Salt comparison

Description

Geocold Plus Capsule is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.Geocold Plus Capsule is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are nausea, vomiting, stomach pain, insomnia, restlessness, coordination impaired, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Recently viewed items

100%
Add to wishlist
Compare

Apixadax 5mg Tablet [Apixaban (5mg)]

Daxia Healthcare

Apixaban (5mg)

Original price was: ₹44,000.00.Current price is: ₹44,000.00.
WhatsAppChat
100%
Add to wishlist
Compare

Tuffex AP Syrup [Guaifenesin (50mg) + Ambroxol (15mg) + Chlorpheniramine Maleate (2mg) + Phenylephrine (2.5mg) + Menthol (1mg)]

Intas Pharmaceuticals Ltd

Guaifenesin (50mg) + Ambroxol (15mg) + Chlorpheniramine Maleate (2mg) + Phenylephrine (2.5mg) + Menthol (1mg)

Original price was: ₹5,680.00.Current price is: ₹5,680.00.
WhatsAppChat

Geocold Plus Capsule [Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)]

Original price was: ₹7,120.00.Current price is: ₹7,120.00.

In Stock

Shopping Cart

Your order qualifies for free shipping!

3-Kat 60 Tablet SR [Trimetazidine (60mg)]

0

Eyeflox Eye Drop [Norfloxacin (0.30%)]

0

Subtotal: 8,288.00

View cartCheckout

Free Shipping on All Orders Over $750

Log in

You dont have an account yet? Register Now

WhatsApp

Chat

Type the product you want to search for and press enter.